# SDR IPXA2024091627017

- Difficulty date: August 18, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 66,979 hours, 22,814 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL DEPRESSOR UPPER AFTER WITH DAMAGE, DENT, SCRATCH AND HOLE.   MATCH DRILLED SEAL DEPRESSOR PER EXAMPLE & INSTALLED SEAL DEPRESSOR IAW SRM-51-40-02.
